Sfoglia per Autore

opzioni
Mostrati risultati da 1 a 20 di 45
Citazione Data di pubblicazione Autori File
Positive solutions of nonlinear elliptic problemsapproximating degenerate equations / Musso, Monica; Passaseo, D.. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 6:(1995), pp. 371-397. 1-gen-1995 MUSSO, Monica + -
Sign changing solutions of nonlinear elliptic equations / Musso, Monica; Passaseo, D.. - In: ADVANCES IN DIFFERENTIAL EQUATIONS. - ISSN 1079-9389. - 1:(1996), pp. 1025-1052. 1-gen-1996 MUSSO, Monica + -
On the number ofpositive solutions of some nonlinear elliptic problems / Musso, Monica; Passaseo, D.. - In: HOUSTON JOURNAL OF MATHEMATICS. - ISSN 0362-1588. - 23:(1997), pp. 685-708. 1-gen-1997 MUSSO, Monica + -
Existence and multiplicity of solutions for nonlinear elliptic equations / Musso, Monica. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - 8:(1998), pp. 141-144. 1-gen-1998 MUSSO, Monica -
Multibumps solutions for a class of nonlinearelliptic problems / Musso, Monica; Passaseo, D.. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 7:(1998), pp. 53-86. 1-gen-1998 MUSSO, Monica + -
Multiple solutions of Neumann elliptic problems with critical nonlinearity / Musso, Monica; Passaseo, D.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - 5:(1999), pp. 301-320. 1-gen-1999 MUSSO, Monica + -
Nontrivial solutions of somenonlinear elliptic problems / Musso, Monica; Passaseo, D.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 24:(1999), pp. 1655-1708. 1-gen-1999 MUSSO, Monica + -
Asymptotic behaviour and multiplicity of solutions for a class of nonlinearelliptic problems in $RR^{N}$ / Molle, R; Musso, Monica; Passaseo, D.. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 130:(2000), pp. 141-166. 1-gen-2000 MUSSO, Monica + -
Some nonlinear elliptic equations in $Rsp N$. Nonlinear Anal / Musso, Monica; Passaseo, D.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 39:(2000), pp. 837-860. 1-gen-2000 MUSSO, Monica + -
New nonlinear equations with soliton-likesolutions / Musso, Monica. - In: LETTERS IN MATHEMATICAL PHYSICS. - ISSN 0377-9017. - 2:(2001), pp. 161-173. 1-gen-2001 MUSSO, Monica -
Multi-peak solutions forsuper-critical elliptic problems in domains with small holes / DEL PINO, M; Musso, Monica. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 182:(2002), pp. 511-540. 1-gen-2002 MUSSO, Monica + -
ultispike solutions for a nonlinearelliptic problem involving critical Sobolev exponent / Musso, Monica; Pistoia, A.. - In: INDIANA UNIVERSITY MATHEMATICS JOURNAL. - ISSN 0022-2518. - 51:(2002), pp. 541-579. 1-gen-2002 MUSSO, Monica + -
Multi-Bubblesolutions for slightly super-critical problems in domains withsimmetry / M., DEL PINO; P., Felmer; Musso, Monica; N. O., .. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 35:(2003), pp. 513-521. 1-gen-2003 MUSSO, Monica + -
Super-critical bubbling inelliptic boundary value problems / M., DEL PINO; Musso, Monica. - 1307:(2003), pp. 85-109. ((Intervento presentato al convegno VARIATIONAL PROBLEMS AND RELATED TOPICS nel 2002. 1-gen-2003 MUSSO, Monica + -
``Bubble-tower'' radial solutions in the slightly supercritical Brezis-Nirenberg problem / M., DEL PINO; J., Dolbeault; Musso, Monica. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 193:(2003), pp. 280-306. 1-gen-2003 MUSSO, Monica + -
Local bifurcation at the second eigenvalue of the Laplacian in a square / M., DEL PINO; J., GARCIA MELIAN; Musso, Monica. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 131:(2003), pp. 3499-3505. 1-gen-2003 MUSSO, Monica + -
Two-bubblesolutions in the super-critical Bahri-Coron's problem / DEL PINO, M; Felmer, P; Musso, Monica. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 16:(2003), pp. 113-145. 1-gen-2003 MUSSO, Monica + -
Double blow-up solutions for aBrezis-Nirenberg type problem} / Musso, Monica; A., Pistoia. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - 5:(2003), pp. 1-28. 1-gen-2003 MUSSO, Monica + -
Sign changing solutionsfor a nonhomogeneous elliptic equation at the critical exponent / M., Clapp; M., DEL PINO; Musso, Monica. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 134:(2004), pp. 69-87. 1-gen-2004 MUSSO, Monica + -
A phase planeanalysis of the ``Multi-bubbling'' phenomenon in some slightlysupercritical equations / M., DEL PINO; J., Dolbeault; Musso, Monica. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - 142:(2004), pp. 57-79. 1-gen-2004 MUSSO, Monica + -
Mostrati risultati da 1 a 20 di 45
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile